Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bleeding, urine dark, cloudy, strong odor, belly swollen, upper back hurt while breathing. Treatment?

I have been bleeding for about 6 weeks now. Thought it was my monthly but normally only bleed for 3 days. My urine has been dark,cloudy with a very strong oder about the same amount of time. My belly seems swollen but have bmw like normal. Now when i m breathing in my upper back hurts. I know I have hep-c,but have only had it for 2 years. Can you tell me what s going on. IM going to have an internal sonogram in a few days,but am very worried??
Asked On : Mon, 3 Dec 2012
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Bleeding for such a long time is pathological.
Hepatitis C damaging the liver may affect the production of clotting factors.
consult your doctor and request for bleeding and clotting time, APTT and liver function test.
Chronic blood causes anaemia and other complications.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor